# SDR CALA0800860

- Difficulty date: September 5, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 32,344 hours, 10,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A813117
- Condition: Corroded
- Location: Bs 303-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED BETWEEN BS 303 AND 312 IN E AND E COMPARTMENT ON LEFT SIDE OF TUNNEL.  REMOVED AND REPLACED INTERCOSTAL BETWEEN STATION 303 AND 312 IN E AND E COMPARTMENT ON LEFT SIDE OF TUNNEL PER SRM 51-40-02.
